Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Bleeding after bowel movement . Soreness in the anus. Hemorrhoids?

Good morning doctor! Well for the last few days when I wipe after having a bowel movement I see a little bit of blood (red blood) on the toilet paper. My left side of the anus feels a little raw, so I'm guessing its a hemroid? Also when I wipe I see tiny black specs on the paper? Can you please tell me the possibilities of what this could be? Thank you doctor and I hope you are having a great day so far!!
Asked On : Tue, 30 Apr 2013
Answers:  1 Views:  136
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thanks for using Health Care Magic Forum,

Hemorrhoids occur due to long standing constipation or irritabe bowel disorder.
Have fiber rich diet and plenty of fluids
Sitz bath before passing motion to heal hemorrhoids

I Hope I Provided Useful Information. Do ask Furthur Questions to help You get well soon.
Dr.J.Kingson John David
Answered: Thu, 20 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor